MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR
Model Number EPK-3000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Import for export.(b)(4).
 
Event or Problem Description
Pentax medical was made aware of a complaint on (b)(6) 2020 stating "on (b)(6) 2020, when the lamp was turned on after startup, a strange noise was heard, a spark was witnessed, and the lamp did not turn on.(check log 03-4000 and 03-1000) no damage due to abnormal noise and sparks." involving pentax medical video processor, model epk-3000, serial number (b)(4).No serious injury or death of a patient or user was reported.During pentax medical inspection, the device was replaced with a substitute and confirmed "aux lamp on.Check main lamp".Software version: (b)(4) system life: 3256 hours 17 minutes 26 seconds total lighting time: 23 hours 9 minutes 55 seconds number of lighting: 1340 times number of initialization executions: 4 times measures against dust on lamp power board: not supported.Door change: already supported the igniter was found to be the cause because the phenomenon was improved by replacing the igniter installed in the lamp power supply.From the manufacturer's analysis, it is considered that the cause of the estimation is that the ignition voltage dropped due to the proximity of the parts inside the igniter.The repaired product was returned to the hospital.

Brand Name
PENTAX
Common Device Name
VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key11103052
Report Number9610877-2020-00152
Device Sequence Number4037146
Product Code PEA
UDI-Device Identifier04961333240197
UDI-Public04961333240197
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-3000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2020
Initial Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1